# SDR REXA2012112801713

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 17,809 hours, 15,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT IS INOPERABLE (RED LED IS NOT BLINKING).  REMOVED AND REPLACED PILOTS FLASHLIGHT BATTERY IAW CRJ 200 AMM 25-61-02.  OPS CHECK GOOD THIS CLEARS DM # 75650, PLACARD REMOVED.
